Advanced search
1 file | 1.50 MB

An inverse source problem in a semilinear time-fractional diffusion equation

Marian Slodicka (UGent) and Katarina Šišková (UGent)
Author
Organization
Keywords
Semilinear time-fractional diffusion, equation, Inverse source problem, Reconstruction, Convergence, Time discretization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.50 MB

Citation

Please use this url to cite or link to this publication:

Chicago
Slodicka, Marian, and Katarina Šišková. 2016. “An Inverse Source Problem in a Semilinear Time-fractional Diffusion Equation.” Computers & Mathematics with Applications 72 (6): 1655–1669.
APA
Slodicka, M., & Šišková, K. (2016). An inverse source problem in a semilinear time-fractional diffusion equation. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 72(6), 1655–1669.
Vancouver
1.
Slodicka M, Šišková K. An inverse source problem in a semilinear time-fractional diffusion equation. COMPUTERS & MATHEMATICS WITH APPLICATIONS. 2016;72(6):1655–69.
MLA
Slodicka, Marian, and Katarina Šišková. “An Inverse Source Problem in a Semilinear Time-fractional Diffusion Equation.” COMPUTERS & MATHEMATICS WITH APPLICATIONS 72.6 (2016): 1655–1669. Print.
@article{8549127,
  author       = {Slodicka, Marian and Šišková, Katarina},
  issn         = {0898-1221},
  journal      = {COMPUTERS & MATHEMATICS WITH APPLICATIONS},
  keywords     = {Semilinear time-fractional diffusion,equation,Inverse source problem,Reconstruction,Convergence,Time discretization},
  language     = {eng},
  number       = {6},
  pages        = {1655--1669},
  title        = {An inverse source problem in a semilinear time-fractional diffusion equation},
  url          = {http://dx.doi.org/10.1016/j.camwa.2016.07.029},
  volume       = {72},
  year         = {2016},
}

Altmetric
View in Altmetric
Web of Science
Times cited: